In this article, we establish an inequality between the sectional curvature function K and the shape operator A_H at the mean curvature vector for slant submanifolds in generalized complex space forms. Also a sharp relationship between the k-Ricci curvature and the shape operator A_H is proved.
Shape operator, slant submanifolds, generalized complex space form, k-Ricci curvature
MIHAI, ADELA (2003) "Shape Operator A_H for Slant Submanifolds in Generalized Complex Space Forms," Turkish Journal of Mathematics: Vol. 27: No. 4, Article 4. Available at: https://journals.tubitak.gov.tr/math/vol27/iss4/4